Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Left abdomen pain
May 21, 2013

I have been HIV positive for almost two years. I take isentress and truvada. For the past month. I have had pain regularly in the lower left side of my abdomen. Sometimes the pain occurs in my left shoulder as well. The pain feels like sever bloating, but I have had fairly persistent diarrhea. Is this something serious. I'm really concerned.

Response from Dr. Young

Hello and thanks for posting.

Seems like you should be reporting your symptoms to your doctor (if you haven't already). Persistent diarrhea could be the result of a medication side effect or infection- but persistent pain and diarrhea should be evaluated.

Be well, BY



Previous
Bitter taste from meds
Next
hiv transmitting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement